# SDR SWIA20241202011

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,537 hours, 27,295 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Button
- Condition: Sparks
- Location: Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BUTTON LEFT WINDOW HEATER (CPT SIDE FRONT WINDOW) SPARKED AND THEN SMOKE FOLLOWED. I TURNED OFF BOTH IMMEDIATELY FOR THE REMAINDER OF THE FLIGHT.    (FLIGHT 4048 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
